# SDR MWEA040106

- Difficulty date: June 19, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 3,248 hours, 1,898 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 591014167
- Condition: Damaged
- Location: Cargo Door Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN IS DAMAGED AT LOWER AFT CORNER.  INSTALLED DOUBLER.
